# SDR AALA202201051542

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A300*
- Aircraft serial: 6473
- Aircraft time: 23,100 hours, 6,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF L4 DOOR SLIDE LIGHT WENT OUT WITH DOOR ARMED. FLASHED ON AND OFF WHEN FLIGHT ATTENDANT  TOUCHES HANDLE.. REMOVED DEBRIS FROM L4 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-00.
